Wednesday, July 22, 2009

Rejecta Mathematica: Vol 1, Number 1.

Rejecta Mathematica is an open access, online journal that publishes only papers that have been rejected from peer-reviewed journals in the mathematical sciences. In addition, every paper appearing in Rejecta Mathematica includes an open letter from its authors discussing the paper's original review process, disclosing any known flaws in the paper, and stating the case for the paper's value to the community. The inaugural issue of Rejecta Mathematica is now available at

Mark Davenport: We are delighted to say that the content of this first issue runs the gamut of genres included in our mission: minor or traditionally unpublishable results, non-traditional ideas and proof techniques, misunderstood genius, results based on questionable assumptions, and controversial papers and open letters. We are also pleased that the papers span several areas of the mathematical sciences, including pure mathematics, applied mathematics, theoretical physics, and engineering."



Blogger codingplayground said...

this is a great initiative.

8:29 AM  

Post a Comment

<< Home